# SDR SWAA2023030694479

- Difficulty date: January 23, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SLAT SKIN CRACK AT ACTUATOR ATTACH POINT; LOWER SKIN RIVET. (RIVET MARKED)<[01] #1 SLAT SKIN CRACK AT ACTUATOR ATTACH POINT; LOWER SKIN RIVET WILL BE REPAIRED ON FAULT TTG8Q00HCWD0;[02] VERIFIED CORRECTIVE ACTION 1.
